Marathon race is drug of amusement
Dear editors, I’m writing you to confess with my personal trouble. The truth is, I don’t know what’s happening with my son. He is 30 years old and I’m convinced that over last couple of month he’s been on drugs.
From time to time before all this started, he was complaining about stress at work, lack of time, tiredness on so no, but now…
All this discontent is gone. It all goes back to July… since that time he’s been totally different person. Smiling all the time, not fretting over anything, nothing seems to be a problem. I think responsible grown-up shouldn’t be acting like this…
I suspect this drug shit also caused him digestion problems. Recently he’s been refusing to eat proper food… He used to love pork and dumplings very much… But now it’s only pasta and rice.
Two weeks ago he called me from Dresden. I assume he went to a party full of drug addicts present. He was thrilled. He told me something about absolute happiness and flying… that this feeling is the most beautiful he’s ever experienced. Although this was his first bigger action… he didn’t overrun the beginning, kept all time the same pace and due to this no crisis appeared. He took an advice from experienced friend – it looks like not only drugs are the matter but also some gang. And what’s more, during the whole time, he was regularly drinking. The only thing which was underestimated was the fact, that he was wearing small shoes. He’s really crazy. I bought the shoes myself and they weren’t small at all. They fit perfectly. He also lost a track of time. He told me time was of no value, but his second round was faster than the first one. I frankly don’t understand him.
I know I shouldn’t go through his stuff, but after this conversation I didn’t have other option.
And now I’ve got evidence and no reason to doubt anymore. There were some “bags” hidden underneath his bed. It felt strange and this was written on them: Power Bar Gel C2 Max Carb Mix. I’ve also found a small box with a label: PILLS containing mineral substances.
Two days after our conversation he dropped by, unable to walk and even laughing about it. When going down the stairs he had to use a railing. Even nails on his feet turned blue!
I’m really scared. I need your help what to do in this situation.
Thank you very much.
With hopes, David’s mum